# SDR RAIA960936

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826892
- Condition: Failed
- Location: Rt Engine
- Part time: 11,208 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7166 - RIGHT PROPELLER DE-ICE FAULTED.  MAINTENANCE REPLACED THE RIGHT PROPELLER DE-ICE BRUSH BLOCK.  (M)
